Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED MICROPUNCTURE; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED MICROPUNCTURE; INTRODUCER, CATHETER
Model Number
G48004
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
09/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
While trying to access femoral artery for cardiac cath, tip of wire from micropuncture kit sheared off into subcutaneous tissue, physician present.
New Search
Submit an Adverse Event Report
Brand Name
MICROPUNCTURE
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
12553719
Report Number
12553719
Device Sequence Number
14478812
Product Code
DYB
UDI-Device Identifier
00827002480049
UDI-Public
(01)00827002480049
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
09/15/2021
Report Date
(Section F)
09/15/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
G48004
Device Catalogue Number
MPIS-401-10.0-SC-NT-U-SST
Was the Report Sent to FDA?
Yes
Event Location
Other
Date Report to Manufacturer
09/30/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/30/2021
Patient Sequence Number
1
Date Report Sent to FDA
09/15/2021